# SDR SWAA2024072610089

- Difficulty date: July 7, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 33,820 hours, 16,266 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Zn 600 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 8 SLAT UPPER WEDGE O/B END IS DELAMINATED.<[01] OK TO INSTALL #8 SLAT. NO FOD NOTED PER AMM 27-81-21-400. (RII);[02] REMOVED AND REPLACED #8 SLAT PER AMM 27-81-21;[03] 02 - INSPECTED PER [AMM 27-81-21-401-NG (LEADING EDGE SLAT - REMOVAL/INSTALLATION - PERMANENT)] (RII);[04] REMOVED AND REPLACED #8 SLAT PER AMM 27-81-21. SEE ATTACHED SIGN OFFS FOR ALL WORK PERFORMED.;[05] 02 - INSPECTED PER [AMM 27-81-21-401-NG (LEADING EDGE SLAT - REMOVAL/INSTALLATION - PERMANENT)]
